Ask The Doctor > Questions & Answers > Breast discharge after taking birth control pill.

Breast discharge after taking birth control pill.

Patient: Hi, i am 20 yrs old i have been on the mini pill (Mm Cerazette) for 3 months, iv not had a period in 2 months and now have white discharge coming from my breast, iv taken 4 pregnancy tests and all have said negative, please help thank you

 

 

Doctor: Breast discharge is sometimes seen in women who are not pregnant. It does not mean that there is an underlying problem b ut nonetheless should be evaluated by your doctor. The common causes of breast discharge are breast abscess, medications like ocp, cemetidine and tca and intra ductal papillomas. Other causes could be prolactinomas and breast cancer.It is probable that in your case the breast discarge is due to cerazette, though I would suggest visiting your doctor for physical examination and bloodwork.

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment